Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$p$-adic computation of real quadratic class numbers
HTML articles powered by AMS MathViewer

by J. Buchmann, J. W. Sands and H. C. Williams PDF
Math. Comp. 54 (1990), 855-868 Request permission

Abstract:

Let $\mathcal {K}$ be any real quadratic field and let ${h_\mathcal {K}}$ be the class number of $\mathcal {K}$. A method utilizing the p-adic class number formula for $\mathcal {K}$ is described for evaluating ${h_\mathcal {K}}$. The technique was programmed for a micro VAX II computer and run on all fields $\mathcal {K}$ with radicand $< {10^6}$.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11Y40, 11R29
  • Retrieve articles in all journals with MSC: 11Y40, 11R29
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 54 (1990), 855-868
  • MSC: Primary 11Y40; Secondary 11R29
  • DOI: https://doi.org/10.1090/S0025-5718-1990-1010596-9
  • MathSciNet review: 1010596